Volume 14, Issue 4
A Column Recurrence Algorithm for Solving Linear Least Squares Problem

J. X. Zhao

DOI:

J. Comp. Math., 14 (1996), pp. 301-310

Published online: 1996-08

Preview Full PDF 35 1101
Export citation
  • Abstract

A new column recurrence algorithm based on the classical Greville method and modified Huang update is proposed for computing generalized inverse matrix and least squares solution. The numerical results have shown the high efficiency and stability of the algorithm.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-14-301, author = {}, title = {A Column Recurrence Algorithm for Solving Linear Least Squares Problem}, journal = {Journal of Computational Mathematics}, year = {1996}, volume = {14}, number = {4}, pages = {301--310}, abstract = { A new column recurrence algorithm based on the classical Greville method and modified Huang update is proposed for computing generalized inverse matrix and least squares solution. The numerical results have shown the high efficiency and stability of the algorithm. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9240.html} }
TY - JOUR T1 - A Column Recurrence Algorithm for Solving Linear Least Squares Problem JO - Journal of Computational Mathematics VL - 4 SP - 301 EP - 310 PY - 1996 DA - 1996/08 SN - 14 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9240.html KW - AB - A new column recurrence algorithm based on the classical Greville method and modified Huang update is proposed for computing generalized inverse matrix and least squares solution. The numerical results have shown the high efficiency and stability of the algorithm.
J. X. Zhao. (1970). A Column Recurrence Algorithm for Solving Linear Least Squares Problem. Journal of Computational Mathematics. 14 (4). 301-310. doi:
Copy to clipboard
The citation has been copied to your clipboard